# SDR AC2A2020081013902

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 10,237 hours, 19,168 cycles
- System (JASC): 2140 · Heating System
- Part: Check Valve
- Part number: 3G2140V00651
- Part serial: M0102VNR1204
- Condition: Separated
- Location: Heater
- Part time: 10,237 hours, 19,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER WILL NOT BLOW HOT AIR,  DURING TROUBLESHOOTING FOUND HIGHT PRESSURE CHECK VALVE FLAPPER HALVES BEING SEPARATED FROM CHECK VALVE BODY ON ONE SIDE.
